# SDR DALA2020040302136

- Difficulty date: March 30, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,804 hours, 37,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 654 EMERGENCY LIGHTS ROOWS 9DC THROUGH 15DC INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK AND CHRGER M105 AND M735 PER B757 AMM 33-51. TEST OKAY. (6737556)
